# SDR COMA0560361

- Difficulty date: June 20, 2005
- Submitted: June 22, 2005
- Operation: Air carrier
- Aircraft: N488CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7730
- Aircraft time: 7,032 hours, 6,135 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Open
- Location: 02 Service
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, N
- Precautionary procedure: A

## Discrepancy

STALL FAIL CAUTION.  FOUND O2 SERVICE DOOR OPEN,  CLOSED DOOR.
